It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-09-2012, 02:42 PM   #1
Newbie
(male)
 
Join Date: Jun 2012
Location: Boston, MA
Posts: 3
chlem HB User
Question Please Help With Vision Loss

I'm 17 and my normally 20:20 vision suddenly became blurry today. I took ACTs today and took 2 30mg adderall XR for it. The first I took at 6:45am and 10:00am. I could not swallow the second right away so I kept it in my mouth for about 2 minutes then swallowed with water the capsule dissolved. I also slept about 6 hours the night before. I have taken 1 30mg adderall XR before and it had no positive or negative effects on me. Also, I have taken ACTs before and my eyes worked fine. At about 10:40am I started having trouble reading the test because the words became blurry. I could control this by closing my eyes for 30 seconds or reading writing on posters about 10 feet away on the walls (I still have perfect sight at a distance). Every time that I "reset my eyes" to be clear they would get blurry a little faster. At about 11:15am I got to a point where I could not differentiate between a "T" and an "F" and even after closing my eyes words were still blurry. I would think this is just me becoming nearsighted but the rapid onset (a matter of minutes) makes me think otherwise. I went home and rested for 4 hours with my eyes closed and drank a lot of water but 1.5 minutes after I started to read the blurry vision started again. At this point I am having trouble reading what I wrote and am wondering is this the Adderall, the fact that it partially dissolved in my mouth, the large amount of reading, some medical problem, or a random occurrence? Also, in case you were worrying, I have no other symptoms at all (headache, dry mouth, weakness, etc.). Sorry this is long but I've done some research and am really confused.

Last edited by chlem; 06-09-2012 at 02:45 PM. Reason: Mission info

 
Sponsors Lightbulb
   
Closed Thread

Tags
adderall, blurry vision, eye & vision, focus, sudden



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Mojo37 (4), chris0007 (4), ladybud (4), Jl925 (3), stressedtomax (3), abmarino1 (2), veno0881 (2), giveasmile (2), sillygal (2), Blah49 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!